# SDR KBM2003F00068

- Difficulty date: October 19, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Leaf Spring
- Part number: 350A41107620
- Condition: Defective
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT LANDING GEAR SPRING BLADES DEFLECT LESS THAN 85MM.  REPLACED WITH NEW LANDING GEAR SPRING BLADES.(K)
